Re: "Ordinal regression models for epidemiologic data".

Published

Journal Article (Letter)

Full Text

Cited Authors

  • Peterson, B

Published Date

  • April 1990

Published In

Volume / Issue

  • 131 / 4

Start / End Page

  • 745 - 748

PubMed ID

  • 2316504

Pubmed Central ID

  • 2316504

Electronic International Standard Serial Number (EISSN)

  • 1476-6256

International Standard Serial Number (ISSN)

  • 0002-9262

Digital Object Identifier (DOI)

  • 10.1093/oxfordjournals.aje.a115562

Language

  • eng